Author Topic: Too much NSAID's  (Read 5701 times)

Vandemolen

  • Hero Member
  • *****
  • Posts: 901
Too much NSAID's
« on: April 20, 2011, 05:03:51 PM »
Last week I was not feeling good. It was not POIS because it's a few weeks I had the last O. I had pain in the muscles and not feeling good. The GP checked my urine and found a little bit of protein. Because I had a few UTI's the GP gave me antibiotics. It could be an UTI. But it is also possible that I have some kidney problems. I also use 2 NSAID pills on day 0. One before and one after the O. And on day 1, 2 and on day 3 I use in total 6 pills. I think that's too much. And that my kidney's can deal with that. A few months ago I thought it was my liver or my kidney. That made a scan but there was noting too see. I am going to use less NSAID's. On day 0 one pill and on day 1 one pill. That's it. I think it's wise for others too to use less NSAID's.
POIS since 2000. Very bad since 2008. I knew that I have POIS since June 2010. Desensitization since March 2011. I stopped with desens in July 2016. I have 50% less POIS. And only 1 day of POIS. Purified CBD works for me, but I am allergic for CBD.

Daveman

  • Administrator
  • Hero Member
  • *****
  • Posts: 1631
Re: Too much NSAID's
« Reply #1 on: April 23, 2011, 08:37:42 AM »
Yes, worth repeating!

I've cut down on my NSAIDs dramatically, as a result of my fears over the damage that it could be producing to my kidneys. As I have mentioned, I was having milky pee, usually on the night of day 2. But I had no other symptoms of UTIs. no temperature, no burning, no nausias etc. etc.  I quit NSAIDs and hadn't had milky pee since.....

Until recently when I started taking them again, although very cautiously. With the coming of fall, and weather systems, it's difficult to resist.

However, up till now, it's more the combo of Tylenol with Ibuprofen that causes the milky pee. Instead of 600mg Ibuprofen, I'd take 300 Tylenol and 300 Ibuprofen, and usually only once at the peak. Next morning milky pee.

As long as I keep the frequency down (once during the peak), I can get away with just Ibuprofen and no milky pee. I even try to avoid that once!

WITHOUT RESEARCH THERE WILL BE NO CURE!
Sessions 5 to 9 days, mostly Flu-like, joints, digestion problems, light cognitive.
Niacin has changed my lif though, now 1 day MAX.
Somewhere in this interaction with Niacin is the answer!

UnderstandingPois

  • Guest
Re: Too much NSAID's
« Reply #2 on: May 19, 2011, 03:05:12 AM »
okay but doesent the release of the milky pee make you feel better?

Daveman

  • Administrator
  • Hero Member
  • *****
  • Posts: 1631
Re: Too much NSAID's
« Reply #3 on: May 19, 2011, 07:56:48 AM »
Yes, most times, although I must say that I would feel immediate and almost complete relief for like 12 hrs, but the POIS would come back again.

What I couldn't really be sure of, is if I felt better because the NSAIDs were causing kidney problems and worsening everything (causing inflamation, puss etc), and when that finally released, I felt better.

Since I've lowered (stopped for a while) the NSAIDs, my POIS has been about the same as always but without the white crap.

So the NSAIDs make little difference (perhaps give me a couple of hours of partial relief) but without them, there's less need to take them. After the first few weeks,  it was easier, less necesary to take them.

I honestly feel better, not seeing that crap come out of me.

I DO wonder about the effects of the energy drinks and vitamins. Do they initiate some sort of reaction that casues the system to augment it's auto-immune reation to purge that crap from the system, and do they cause problems in the kidney in the process. It would be interesting to see what we can drum up in this whole area.
WITHOUT RESEARCH THERE WILL BE NO CURE!
Sessions 5 to 9 days, mostly Flu-like, joints, digestion problems, light cognitive.
Niacin has changed my lif though, now 1 day MAX.
Somewhere in this interaction with Niacin is the answer!

UnderstandingPois

  • Guest
Re: Too much NSAID's
« Reply #4 on: May 19, 2011, 08:29:28 AM »
   hmm thats funny because i do feel better to when i comes out for about 12 hours, or untill i eat alot. then its the same thing, i have to get it out of my body angain.    this is where vitamin d saves my life haha. d3.   

i dont have to worry about that, that chalky stuff coming out, theres a reason why you feel better, n its weird , its almost imediate as soon as you pee it out, right.

Daveman

  • Administrator
  • Hero Member
  • *****
  • Posts: 1631
Re: Too much NSAID's
« Reply #5 on: May 19, 2011, 08:52:37 AM »
   hmm thats funny because i do feel better to when i comes out for about 12 hours, or untill i eat alot. then its the same thing, i have to get it out of my body angain.    this is where vitamin d saves my life haha. d3.   

i dont have to worry about that, that chalky stuff coming out, theres a reason why you feel better, n its weird , its almost imediate as soon as you pee it out, right.

First of all UP, I've opened a thread to investigate this whole area (thanks :) ).

POIS is really complicated to deal with and understand. In the Naked Scientists Forum, there have been 100's of accounts of certain solutions for POIS and about 90% of those 100 eventually flame out because, in the end, the solution over a medium term doesn't work.

It takes a good 1 or 2 months to begin to really see if a procedure is working well. results are effected by food, sleep, exercise, weather, God knows what! And one test cycle is 2 wks.

The other thing, is that we don't know for sure that the thing that causes the relief isn't causing worse damage in parallel.

Your account has made me wonder about the possibilities, previosuly, even though I felt relief upon getting rid of it, I felt as though it couldn't be good for my kidney.

So now I think it's worth getting to the bottom of it. Is it good, or is it causing more damage.

In a complex closed system like the autoimmune system or the hormonal system, you can't just go boosting or reducing things like dopamine or vitamines without knowing why those things are out of balance. If there's an imbalance, the things will always continue to remain out of balance.

Like filling and filling a leaky bucket instead of repairing the hole.

WITHOUT RESEARCH THERE WILL BE NO CURE!
Sessions 5 to 9 days, mostly Flu-like, joints, digestion problems, light cognitive.
Niacin has changed my lif though, now 1 day MAX.
Somewhere in this interaction with Niacin is the answer!

UnderstandingPois

  • Guest
Re: Too much NSAID's
« Reply #6 on: May 20, 2011, 02:09:53 AM »
  it has worked for me for 2 years . i can expectto feel better imediatly after treating it.

i know theres a forum about this chalky stuff, but really im not to off topic since nsaids have been known to get this chalky stuff out, lol.

Daveman

  • Administrator
  • Hero Member
  • *****
  • Posts: 1631
Re: Too much NSAID's
« Reply #7 on: May 20, 2011, 09:08:29 AM »
For me, the NSAIDs "get the chalky stuff out" only if I take them a lot, perhaps too much.

Having reduced the NSAIDs  a lot, now I don't get the chalky stuff. Even when I do take one in a particularly heavy session, I don't have chalky stuff.

So rather than "getting the chalky stuff out", the NSAIDs create the chalky stuff.

I feel better afterwards, because they create and cause the chalky stuff to build which feels crappy. ANd when the chalky stuff is emitted, it gives a relief. The relief only lasts about 10 0r 12 hours.

WITHOUT RESEARCH THERE WILL BE NO CURE!
Sessions 5 to 9 days, mostly Flu-like, joints, digestion problems, light cognitive.
Niacin has changed my lif though, now 1 day MAX.
Somewhere in this interaction with Niacin is the answer!